# SDR DL764071235

- Difficulty date: September 19, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 24,541 hours, 7,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSY AT SEATS 26R, 32L, 43R DAMAGED.  REMOVED AND REPLACED BROKEN EMERGENCY LIGHT ASSY AT SEATS 26R,32L,43R.  OPS CK GOOD IAW B767 MM 33-51-01.
